It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 ... 4 5 6 7 8 9 10 11 12 13 14 ... 20Showing 161 - 180 of 392 for valium taper help. (0.007 seconds)


... I am trying to go in 2 weeks and have made arrangements for trusted friends and family to help with the kids. ... (27 replies)
... Its tough. I am like you where I really can't or don't want to tell anyone and there is no way I can go to a facility to get help. I can't get off these and take valium to help cause i will be way too tired to take care of my baby. ... (7 replies)
... a day. I've decided to go CT starting a week from tonight. I'm going to taper down starting tomorrow, I'm going to take 5 a day. ... (10 replies)

... and have taken one each night to help with sleep. ... (8 replies)
Day 1
Mar 23, 2011
... Hi Oxygirl, thanks for checking in. I a feeling a tiny bit better today. I am doing ok with the oxycodone, slow taper and taking much less than a week ago. ... (28 replies)
... carolyn, musicman is right. take the valium.. and trust me when i say there are times when crumbs seemed like a milliion dollars to me! please take care and continue to write us if you are able. u are an inspiration to us and we are here to go through ur journey with u as much as possible. (45 replies)
... i give up. Its in god hands now. I took a half of valium in hopes i wont have a seizure. I feel like im gonna lose my mind... ... (45 replies)
... Thank you so much musicman3, I was beginning to wonder if i had set up my post wrong. Not to mention i dont think Tramadol is very popular as other addictions which might make my title to my post very unintersting to someone that doesnt know of it. Its ok they though at least I can keep track of my doses....kinda feel really dumb and forgetful lately i literally have to... (45 replies)
... The goal for today is only to drop one pill- half in the morning and half in the evening and for surely taking the valium before bed- so that would put me at 9 50mg of tram today---just took my 4.5 pills starting to feel better. Cant wait for this to be over!! Can feel the effects of depression kicking in--all i do is think about my dad and cry. Miss him so much and wish... (45 replies)
... Added comment... I had shivers so bad my wife wanted me to sleep on the couch because I shook the whole bed. That's where the Valium helped me to calm the shivers. But, talk to your doctor and see what they prescribe for it. ... (2 replies)
... Wow! I slept all night long and until noon today! It was wonderful. I feel refreshed and I didn't have a single withdrawal symptom last night or this morning. This time tomorrow will be the real test. My insurance has been finally worked out, the in-patient facility is ready for me whenever I need to go. I told them that I went cold turkey again and with the help of... (26 replies)
... so I will make sure I use them. It also will help to come on this board and vent. Thank you for your reply and anyone else who wants to weigh in please, good or bad, I need to hear it. ... (2 replies)
... it would have been better to aim for a year to come off. I got a bit antsy at some ponts becuase I tapered first off opiates for some months and then began the taper from Xanax. I was tired of the whole thing and wanted it over. I know, however, that there is no reason to rush... ... (1 replies)
... Hi, I read the earlier posts from 2004, and the amounts that person and the way she was taking it probably would not cause any physical addiction to Klonopin. I, however, am an addict, and I am right now going through the Hell of my Life trying to get off of Klonopin. The highest dose I was prescribed was 2 mg per day (I had a nervous breakdown due to a very serious car... (23 replies)
I'm back...
May 24, 2007
... that the time to quit again was now, so I did. Again, a three day taper and I was off the percs. I am trying to also stay away from all benzos, because I don't want to switch one addiction for another. ... (11 replies)
... ce. She is going to fuse me altogether, my PTSD, my old nagging addict and me, she is going to bring us all into the present so I don't disassociate with myself, help me stay in the "here and now" all in one piece unlike Humpty Dumpty. ... (30 replies)
... Very possibly you will have major withdrawls at that level. 5 mg is a huge amount, I'm shocked that's what your doctor had you on, even if you were taking half pills that's a huge initial dose. If you have trouble with withdrawls, you can help yourself by getting a prescription for Depakote, an anti-seizure medication. It really helps with the feeling like your body is... (3 replies)
... I am trying...I feel like I failed taking valium or whatever other pills I can find in my cupboard....today is actually the only, the first day I haven't taken one darn pill...I'm dreading going to bed tonight. ... (22 replies)
... th difficulties discontinuing their Ativan. Everyone is different. I would not purposely stop your Rx without discussing it with your Dr. You usually need to taper off benzos gradually. If you are taking a total of 1.5 mg Ativan daily, that is equal to 15 mgs Valium...Discontuing abruptly can cause seizures. ... (11 replies)
... Christy - I have been on Xanax as needed for about 3 years, so I am taking a much lower dose than you - only .5 mg when I really need it. I am not physically addicted (ie I don't crave it or have withdrawals if I don't take them for a while), but I guess you could say I am mentally addicted. I go into an absolute panic attack if I do not have my bottle of pills with me at all... (14 replies)


Associated Tags: addiction, addiction recovery, tramadol

Pages: 1 ... 4 5 6 7 8 9 10 11 12 13 14 ... 20

All times are GMT -7. The time now is 02:26 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!